Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 297087, 5 pages
http://dx.doi.org/10.1155/2013/297087
Review Article

Overdiagnosis of Bipolar Disorder: A Critical Analysis of the Literature

UT Center of Excellence on Mood Disorders, Department of Psychiatry and Behavioral Sciences, The University of Texas Health Science Center at Houston, UT Houston Medical School, 1941 East Road, Houston, TX 77054, USA

Received 30 August 2013; Accepted 23 September 2013

Academic Editors: W. M. Bahk, C. M. Beasley, and H. Hori

Copyright © 2013 Amna A. Ghouse et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.